# SDR QXEA2023090500122

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N660QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000948
- Aircraft time: 265 hours, 224 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI OFF RW RIGHT BRAKE GRABBED MOMENTARILY, 2 CYAN EICAS MESSAGES, BRK RH FAULT. WENT OUT BRAKES WORKED NORMALLY. CANT CONFIRM SECOND MESSAGES. REMOVED FROM SERVICE. INTEROGATED CMC AND FAULT CODE 32533300NWS PERFOMED FIM TASK 32-53-00-810-803-A, FOUND TO BE TRANSITORY OF NIC PROC 1. NO FURTHER DEFECTS. REF. MCN E320011-01 ISSUE:1 FOR BRK LH AND RH FAULT NO MTX ACTION REQUIRED. RETURNED TO SERVICE.
